# SDR UALA2009032300863

- Difficulty date: March 21, 2009
- Submitted: March 26, 2009
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 70,461 hours, 11,461 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENG, OIL DRIPPING FROM LARGE DRAIN TUBE BOTTOM OF REVERSER COWL.  FOUND EVIDENCE OF ACTIVE HYD LEAK INSIDE NR 1 PYLON ACCESS PLATE RT OF PYLON.  FOUND TORQUE OF HYD B-NUTS AT INSIDE OF DISCONNECT PANEL OK.  APPEARS TO BE COMING FROM ABOVE AND AFT OF ACCESS PLATE OPENING.  TIGHTENED SUPPLY LINE.  CLEANED ENTIRE AREA, MOTORED AND RAN ENG, CYCLED ALL FLIGHT CONTROLS AND NR 1 REV.  NO EVIDENCE FOUND AFTER RUN.
